# SDR ASAA2024100953392

- Difficulty date: October 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, FLOOR BEAM STA 294.5 HAS CORROSION AT RBL 16.18. GROUNDED - YES. REMOVED CORROSION BY BLENDOUT AND FOUND TO BE BEYOND LIMITS IAW B737-700 SRM 53-10-51-1A-1 FIG 105 REPAIRED DAMAGED SURFACE IAW B737-700 SRM 53-10-51-2R-14 FIG 204W=.750 O=.100" R=.082" L=1.100" D=.018".
